# SDR ASOA2015021912254

- Difficulty date: January 27, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 15,160 hours, 9,933 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED BS 349 - 485, RBL 9.  REMOVED AND REPLACED  THE SEAT TRACK IAW SRM 53-00-49-400-801, CONFIG A07 AND REO 670-53-00-014.
